# SDR IPXA2019103098430

- Difficulty date: October 11, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,942 hours, 17,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70494
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CFWD. CARGO INTERCOSTAL IS CRACKED BETWEEN STA. 6-30 TO 6-50 AND ABOVE LONG. 43 R/H.REMOVED, FABRICATED AND REPLACED INTERCOSTAL BETWEEN STA. 6-30 TO 6-50 AND ABOVE LONG. 43 R/H IAW DWG. ACA7049 AND SRM 51-33-01. (MINOR)
